Intracranial hemorrhage following thrombolytic use for stroke caused by infective endocarditis.

@article{Bhuva2010IntracranialHF,
  title={Intracranial hemorrhage following thrombolytic use for stroke caused by infective endocarditis.},
  author={Parita Bhuva and Shuting Kuo and J Claude Hemphill and George A. Lopez},
  journal={Neurocritical care},
  year={2010},
  volume={12 1},
  pages={
          79-82
        }
}
BACKGROUND AND PURPOSE Stroke is one of the most common neurological manifestations of infective endocarditis. The use of intravenous tissue plasminogen activator (t-PA) in the management of acute ischemic stroke is the accepted standard of practice. Current guidelines for intravenous (IV) t-PA therapy in acute ischemic stroke do not exclude patients with infective endocarditis. We present three patients who received IV t-PA for acute ischemic stroke in the setting of infective endocarditis and… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 16 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-10 OF 11 REFERENCES

401–6

  • Girard DE. Thrombolytics in infectious endocarditis assoc Hunter AJ, 214
  • Neurocrit Care
  • 2010
1 Excerpt

Similar Papers

Loading similar papers…